MAUDE Adverse Event Report: RESPIRONICS CALIFORNIA, INC V60 VENTILATOR; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT,FACILITY USE

RESPIRONICS CALIFORNIA, INC V60 VENTILATOR; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT,FACILITY USE
Model Number V60
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: (b)(6) 2019.Date of report: 03june2019.A follow-up report will be submitted once the evaluation is complete.
 
Event or Problem Description
The customer reported that the v60 unit had a defective touch screen.The device was in clinical use at the time of the malfunction, but there was no patient or user harm.
 
Additional Manufacturer Narrative
Date rec¿d by mfr : 28jun2019, date of report : 25jul2019.The philips field service engineer (fse) confirmed the touchscreen failure.The fse replaced the touchscreen to resolve the issue.No parts have been returned, therefore the root cause cannot be determined.The determination could not be made that the device failed to meet specifications.The device was not being used for treatment when the reported event occurred, and there is a relationship of the device to the reported problem.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.
 
Additional Manufacturer Narrative
G4: 30aug2019; b4: 03sep2019.Failure analysis on the returned touch screen shows that the ul_lr and ur_ll resistance were out of spec.Fault was found on this returned touchscreen.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
V60 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT,FACILITY USE
Manufacturer (Section D)
RESPIRONICS CALIFORNIA, INC
2271 cosmos court
carlsbad CA 92011
MDR Report Key8663976
Report Number2031642-2019-03416
Device Sequence Number2268884
Product Code MNT
UDI-Device Identifier00884838025738
UDI-Public(01)00884838025738
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K082660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV60
Device Catalogue NumberU1053617
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/16/2019
Supplement Date Received by Manufacturer05/16/2019
05/16/2019
Initial Report FDA Received Date06/03/2019
Supplement Report FDA Received Date07/25/2019
09/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN PATIENT CIRCUIT, MASK, AND HUMIDIFIER.